# SDR SIMA200703308

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 13,518 hours, 12,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500438001
- Condition: Corroded
- Location: Fuselage
- Part time: 13,518 hours, 12,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD SEAT TRACK CORRODED BETWEEN FRAME 24 TO FRAME 36.  REMOVED AND REPLACED SEAT IAW EMB AMM 53-01-06.  RETURNED AIRCRAFT TO SERVICE.
